# SDR A6WA20134M1072

- Difficulty date: July 15, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 26,598 hours, 25,394 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER TRANSITION DUCT BRACKET IS CRACKED.  R & R CRACKED ANGLE AND INSTALLED NEW SERVICEABLE ANGLE, PN 601R120371-27.
